Combinatorics

[71] Cluster combinatorics of d-cluster categories

Yu Zhou Department of Mathematical Sciences, Tsinghua University, 100084 Beijing, PR China Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084 Beijing, PR China

Combinatorics Representation Theory mathscidoc:2204.06004

Journal of Algebra, 321, (10), 2898-2915, 2009.5
[ Download ] [ 2022-04-29 17:11:55 uploaded by Onlymaths ] [ 352 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] Equivalent Properties for CD Inequalities on Graphs with Unbounded Laplacians

Chao Gong School of Information, Renmin University of China, Beijing 100872, China Yong Lin 1School of Information, Renmin University of China, Beijing 100872, China.

Combinatorics Differential Geometry mathscidoc:2207.06003

Chinese Annals of Mathematics, Series B, 38, 1059–1070, 2017.9
[ Download ] [ 2022-07-07 12:21:07 uploaded by yonglin ] [ 346 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] Cotorsion pairs in cluster categories of type A^\infty_\infty

Huimin Chang Department of Applied Mathematics, School of Education, The Open University of China, 100039 Beijing, China Yu Zhou Yau Mathematical Sciences Center, Tsinghua University, 100084 Beijing, China Bin Zhu Department of Mathematical Sciences, Tsinghua University, 100084 Beijing, China

Combinatorics Representation Theory mathscidoc:2204.06001

Journal of Combinatorial Theory, Series A, 156, 119-141, 2018.5
[ Download ] [ 2022-04-29 16:43:29 uploaded by Onlymaths ] [ 331 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] On-diagonal lower estimate of heat kernels on graphs

Yong Lin Department of Mathematics, Renmin University of China, Beijing 100872, PR China Yiting Wu Department of Mathematics, Renmin University of China, Beijing 100872, PR China

Analysis of PDEs Combinatorics mathscidoc:2207.03003

Journal of Mathematical Analysis and Applications, 456, (2), 1040-1048, 2017.12
[ Download ] [ 2022-07-07 12:18:52 uploaded by yonglin ] [ 298 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] Quantum tunneling on graphs

Yong Lin Department of Mathematics, Information School, Renmin University of China, Beijing, People’s Republic of China Gábor Lippner Department of Mathematics, Harvard University, Cambridge, MA, 02138, USA Shing-Tung Yau Department of Mathematics, Harvard University, Cambridge, MA, 02138, USA

Combinatorics Mathematical Physics mathscidoc:2207.06002

Communications in Mathematical Physics, 311, 113–132, 2012.2
[ Download ] [ 2022-07-07 11:50:36 uploaded by yonglin ] [ 278 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[76] Coverings, heat kernels and spanning trees

Fan Chung Shing-Tung Yau

Combinatorics mathscidoc:1912.43510

Journal of Combinatorics, 6, 163-184
[ Download ] [ 2019-12-24 20:37:20 uploaded by yaust ] [ 252 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] Discrete Greens functions and random walks on graphs

Hao Xu Shing-Tung Yau

Combinatorics mathscidoc:1912.43629

Journal of Combinatorial Theory, Series A, 120, (2), 483-499, 2013.2
[ Download ] [ 2019-12-24 20:45:45 uploaded by yaust ] [ 248 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] C-sortable words as green mutation sequences

Yu Qiu Institutt for Matematiske Fag, NTNU, 7491 Trondheim, Norway

Combinatorics mathscidoc:2206.06001

Proceedings of the London Mathematical Society, 111, (5), 1052-1070, 2015.11
[ Download ] [ 2022-06-26 16:45:24 uploaded by qdexter ] [ 248 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] Ricci curvature of graphs

Yong Lin Renmin University, Department of Mathematics, Beijing 100872, China Linyuan Lu University of South Carolina, Department of Mathematics, Columbia, SC 29208, USA Shing-Tung Yau Harvard University, Department of Mathematics, Cambridge, MA 02138, USA

Combinatorics mathscidoc:2207.06001

Tohoku Mathematical Journal, 63, (4), 605-627, 2011.10
[ Download ] [ 2022-07-07 11:46:38 uploaded by yonglin ] [ 225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] The smallest degree sum that yields potentially $C_k$ -graphical sequences

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:2402.06001

J. Combin. Math. Combin. Comput. , 49, 57–64. , 2004.5
[ Download ] [ 2024-02-10 10:52:18 uploaded by Laichunhui ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved